# SDR SWIA202053141

- Difficulty date: August 19, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 26R ATTACH ANGLE CORRODED BETWEEN FS 349.00 AND FS 364.00.  C-CHECK RO 10/9/2020.  REMOVED AND REPLACED MAIN AVIONICS BAY STR 26R ATTACH ANGLE BETWEEN FS 349.00 AND FS 364.00, REF BOMBARDIER DRWG AND CRJ 900 SRM.  COMPLIED WITH.
